MathSciNet Relay Station
MathSciNet bibliographic data
MR2279102 20G25
Loke, Hung Yean; Savin, Gordan Rank and matrix coefficients for simply laced groups. J. Reine Angew. Math. 599 (2006), 201–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement